On the rate of convergence in homogenization of Hamilton-Jacobi equations

I. Capuzzo-Dolcetta, H. Ishii

研究成果: Article

34 引用 (Scopus)

抄録

We consider the homogenization problem for fully nonlinear first order scalar partial differential equations of Hamilton-Jacobi type such as uε(x) + H (x, x/ε, Duε(x)) = 0, x ∈ ℝN, where ε is a small positive parameter and H is a periodic function of the second variable. Our main results (Theorems 1.1 and 1.2 below) give estimates on the rate of convergence of uε to the solution U of the homogenized problem u(x) + H̄(x, Du(x)) = 0, x ∈ ℝN.

元の言語English
ページ(範囲)1113-1128
ページ数16
ジャーナルIndiana University Mathematics Journal
50
発行部数3
出版物ステータスPublished - 2001 9
外部発表Yes

Fingerprint

Hamilton-Jacobi Equation
Homogenization
Rate of Convergence
Hamilton-Jacobi
Fully Nonlinear
Periodic Functions
Partial differential equation
Scalar
First-order
Theorem
Estimate

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

On the rate of convergence in homogenization of Hamilton-Jacobi equations. / Capuzzo-Dolcetta, I.; Ishii, H.

:: Indiana University Mathematics Journal, 巻 50, 番号 3, 09.2001, p. 1113-1128.

研究成果: Article

Capuzzo-Dolcetta, I & Ishii, H 2001, 'On the rate of convergence in homogenization of Hamilton-Jacobi equations', Indiana University Mathematics Journal, 巻. 50, 番号 3, pp. 1113-1128.
Capuzzo-Dolcetta, I. ; Ishii, H. / On the rate of convergence in homogenization of Hamilton-Jacobi equations. :: Indiana University Mathematics Journal. 2001 ; 巻 50, 番号 3. pp. 1113-1128.
@article{0048df9fbff54406ae7f983cb6cc8be5,
title = "On the rate of convergence in homogenization of Hamilton-Jacobi equations",
abstract = "We consider the homogenization problem for fully nonlinear first order scalar partial differential equations of Hamilton-Jacobi type such as uε(x) + H (x, x/ε, Duε(x)) = 0, x ∈ ℝN, where ε is a small positive parameter and H is a periodic function of the second variable. Our main results (Theorems 1.1 and 1.2 below) give estimates on the rate of convergence of uε to the solution U of the homogenized problem u(x) + H̄(x, Du(x)) = 0, x ∈ ℝN.",
author = "I. Capuzzo-Dolcetta and H. Ishii",
year = "2001",
month = "9",
language = "English",
volume = "50",
pages = "1113--1128",
journal = "Indiana University Mathematics Journal",
issn = "0022-2518",
publisher = "Indiana University",
number = "3",

}

TY - JOUR

T1 - On the rate of convergence in homogenization of Hamilton-Jacobi equations

AU - Capuzzo-Dolcetta, I.

AU - Ishii, H.

PY - 2001/9

Y1 - 2001/9

N2 - We consider the homogenization problem for fully nonlinear first order scalar partial differential equations of Hamilton-Jacobi type such as uε(x) + H (x, x/ε, Duε(x)) = 0, x ∈ ℝN, where ε is a small positive parameter and H is a periodic function of the second variable. Our main results (Theorems 1.1 and 1.2 below) give estimates on the rate of convergence of uε to the solution U of the homogenized problem u(x) + H̄(x, Du(x)) = 0, x ∈ ℝN.

AB - We consider the homogenization problem for fully nonlinear first order scalar partial differential equations of Hamilton-Jacobi type such as uε(x) + H (x, x/ε, Duε(x)) = 0, x ∈ ℝN, where ε is a small positive parameter and H is a periodic function of the second variable. Our main results (Theorems 1.1 and 1.2 below) give estimates on the rate of convergence of uε to the solution U of the homogenized problem u(x) + H̄(x, Du(x)) = 0, x ∈ ℝN.

UR - http://www.scopus.com/inward/record.url?scp=0039300006&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039300006&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0039300006

VL - 50

SP - 1113

EP - 1128

JO - Indiana University Mathematics Journal

JF - Indiana University Mathematics Journal

SN - 0022-2518

IS - 3

ER -